# SDR DALA2021060303058

- Difficulty date: May 31, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N676DL
- Make and model: Boeing 757232
- Aircraft serial: 25981
- Aircraft time: 88,964 hours, 40,373 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Failed Insp
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 676 L4 DOOR GIRT BAR FAILED GAP CHECK. CORRECTIVE ACTION: REMOVED AND RE-INSTALLED L-4 DOOR GIRT BAR IAW AMDS T/C PERFORMED SATISFACTORY INSPECTION IAW AMDS T/C ADJUSTMENT TO BE ACCOMPLISHED ON AMDS T/C. (1825382)
